Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 1, Pages 71–75 (Mi vmj574)  

Remarks on first Zagreb indices

I. Ž. Milovanović, E. I. Milovanović

Faculty of Electronic Engineering, Department of Mathematics, University of Niš, Aleksandra Medvedeva 14, Niš 18000, Serbia

Abstract: Let $G$ be an undirected connected graph with $n\ge2$ vertices and $m$ edges. In this paper we are concerned with inequalities that reveal connections between graph invariants called first Zagreb index and reformulated first Zagreb index. Some of the obtained results represent generalization of the known inequalities.

Key words: vertex degree, edge degree, first Zagreb index.

Funding Agency Grant Number
Serbian Ministry of Education and Science TR32012
This work was supported by the Serbian Ministry of Education and Science, project № TR32012.


Full text: PDF file (163 kB)
References: PDF file   HTML file
UDC: 519.17
Received: 18.03.2015
Language:

Citation: I. Ž. Milovanović, E. I. Milovanović, “Remarks on first Zagreb indices”, Vladikavkaz. Mat. Zh., 18:1 (2016), 71–75

Citation in format AMSBIB
\Bibitem{MilMil16}
\by I.~{\v Z}.~Milovanovi\'c, E.~I.~Milovanovi\'c
\paper Remarks on first Zagreb indices
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 1
\pages 71--75
\mathnet{http://mi.mathnet.ru/vmj574}


Linking options:
  • http://mi.mathnet.ru/eng/vmj574
  • http://mi.mathnet.ru/eng/vmj/v18/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:146
    Full text:57
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022